# SDR 99T64R029

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 61,377 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIRST LEADING EDGE SECTION OUTBOARD NR 1 PYLON HAS CORROSION AT FASTENER HOLES MOST INBOARD AFT XFS 578.750. REMOVED CORROSION, FABRICATED DOUBLERS AND INSTALLED PER EO DRAWING NR 98-035 ON 8110-3 DATED 11/09/98 UNDER WO 1347.  (M)
